MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE
Catalog Number 03P76-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 02-feb-2023, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded a suspected descrepant hemglobin results on a patient.There was no patient information available at the time of this report.Method date collected tested hematocrit i-stat (b)(6) 2023 04:05 04:05 0.41.Lab (b)(6) 2023 04:05 04:41 0.225.At this time there is no reason to suspect a malfunction exists.There is no reason to suspect that the i-stat caused or contributed to the patient's demise.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 01-mar-2023.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ak, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.
 
Event or Problem Description
Na.

Brand Name
I-STAT EG7+ CARTRIDGE
Common Device Name
EG7+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136885949
MDR Report Key16325970
Report Number2245578-2023-00018
Device Sequence Number15617661
Product Code CHL
UDI-Device Identifier10054749000040
UDI-Public10054749000040
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2023
Device Catalogue Number03P76-25
Device Lot NumberN22308A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown